# SDR C1HA200192010

- Difficulty date: November 5, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON DESCENT INTO LAS, SYSTEM-B ENGINE FIRE DETECTION ON FLIGHT ENGINEER AUXILIARY PANEL FLICKERED/ STEADY ON NR 3 ENGINE.  REPOSITIONED NR 3 ENGINE FIRE LOOPS AS REQUIRED.  OPS CHECK NORMAL.
